Pharm Proctored Questions
A nurse is providing teaching to a client who is to receive a series of allergy tests. The nurse should
instruct the client to avoid which of the following medications for up to 4 weeks before the
A nurse is reviewing the medication administration record of a client who is to receive phenytoin
300 mg PO daily. The medication sent by the pharmacy is a vial of phenytoin 50 mg/ml for
injection. Which of the following actions should the nurse take?
A nurse is teaching a client who has stable angina and a new prescription for nitroglycerin
transdermal patches 0.8 mg/hr daily. Which of the following statements by the cline indicated an
understanding of the teaching?
A nurse is assessing a client who has muscarinic agonist poisoning. Following administration of
atropine, which of the following findings should indicate to the nurse that the treatment has been
A nurse is assessing a client who has heart failure and is taking digoxin. Which of the following
findings should the nurse identify as an early indication of medication toxicity?
Sudden weight gain
Potassium 4.4 mEq/L
A nurse is reviewing medication prescriptions for a client. For which of the following entries on the
client medication administration record should the nurse request clarification?
A nurse is assessing a client who is receiving oxytocin via continuous IV infusion for labor
augmentation. The nurse notes six contractions in a 10 min. period w/ a non-reassuring FHR.
Which of the following actions should the nurse take first?